# SDR FDEA201404140729

- Difficulty date: April 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N56033
- Condition: Corroded
- Location: Bs 1462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT CREASE BEAM OTBD ANGLE SPLICE HAS EDGE CORROSION AT BS 1462.  SPLICE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 DETAIL III PG 103. REMOVED AND REPLACED SPLICE IAW SRM 51-40-02 AND DRAWING 146N5590.  MAJOR REPAIR.
